Alert archive / Arkansas / River Flood Warnings in 2018
River Flood Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 24, 2018, 5:18 PM CST for Crawford County, Sebastian County, Arkansas. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 5:18 PM CST (23:18 UTC)
- Expired
- Feb 25, 2018, 12:47 PM CST
- In force
- 19 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
384 WGUS44 KTSA 242318 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 518 PM CST Sat Feb 24 2018 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-250717- /O.NEW.KTSA.FL.W.0013.180224T2318Z-180225T1822Z/ /VBUA4.1.ER.180224T2247Z.180225T0600Z.180225T1222Z.NO/ 518 PM CST Sat Feb 24 2018 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * until Sunday afternoon, or until the warning is cancelled. * At 5:00 PM Saturday, the stage was 22.06 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 23.0 feet Sunday before dawn. The river will fall below flood stage Sunday morning. * Impact...At 23.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
4 follow-up statements
575 WGUS84 KTSA 250200 FLSTSA Flood Statement National Weather Service Tulsa OK 800 PM CST Sat Feb 24 2018 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-250958- /O.EXT.KTSA.FL.W.0013.000000T0000Z-180225T1842Z/ /VBUA4.1.ER.180224T2247Z.180225T0600Z.180225T1242Z.NO/ 800 PM CST Sat Feb 24 2018 ...Flood Warning extended until Sunday afternoon... The Flood Warning continues for The Arkansas River at Van Buren. * until Sunday afternoon, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 22.50 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 23.0 feet Sunday before dawn. The river is expected to fall below flood stage Sunday morning. * Impact...At 23.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
300 WGUS84 KTSA 250804 FLSTSA Flood Statement National Weather Service Tulsa OK 204 AM CST Sun Feb 25 2018 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-251603- /O.EXT.KTSA.FL.W.0013.000000T0000Z-180226T0336Z/ /VBUA4.1.ER.180224T2247Z.180225T0700Z.180225T2136Z.NO/ 204 AM CST Sun Feb 25 2018 ...Flood Warning extended until this evening... The Flood Warning continues for The Arkansas River at Van Buren. * until this evening, or until the warning is cancelled. * At 1:00 AM Sunday, the stage was 23.53 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River at Van Buren will continue falling to below flood stage by late this afternoon. * Impact...At 24.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. Some rural roads near Lavaca may be impassable. Parts of Kelley Park northwest of downtown Fort Smith experience minor flooding. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
928
WGUS84 KTSA 251318
FLSTSA
Flood Statement
National Weather Service Tulsa OK
718 AM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-252117-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-180226T0400Z/
/VBUA4.1.ER.180224T2247Z.180225T0715Z.180225T2200Z.NO/
718 AM CST Sun Feb 25 2018
...Flood Warning extended until this evening...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until this evening, or until the warning is cancelled.
* At 7:00 AM Sunday, the stage was 23.03 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by late this afternoon.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-252117-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-180226T1312Z/
/OZGA4.1.ER.180225T0955Z.180225T1800Z.180226T0712Z.NO/
718 AM CST Sun Feb 25 2018
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Monday morning, or until the warning is cancelled.
* At 6:00 AM Sunday, the stage was 357.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
this evening, then the river will fall below flood stage Monday
before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$847
WGUS84 KTSA 251847
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1247 PM CST Sun Feb 25 2018
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC079-260247-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-180226T2220Z/
/PANO2.2.ER.180221T1710Z.180225T1830Z.180226T1620Z.NO/
1247 PM CST Sun Feb 25 2018
The Flood Warning continues for
The Poteau River near Panama.
* until Monday afternoon, or until the warning is cancelled.
* At 12:30 PM Sunday, the stage was 35.50 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by late Monday morning.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
ARC033-131-251917-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-180226T0400Z/
/VBUA4.1.ER.180224T2247Z.180225T0715Z.180225T1609Z.NO/
1247 PM CST Sun Feb 25 2018
The Flood Warning is cancelled for
The Arkansas River at Van Buren.
* At 12:00 PM Sunday, the stage was 21.51 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Arkansas River at Van Buren will continue falling
and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-260247-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-180226T0843Z/
/OZGA4.1.ER.180225T0955Z.180225T1800Z.180226T0243Z.NO/
1247 PM CST Sun Feb 25 2018
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until late tonight, or until the warning is cancelled.
* At 12:00 PM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage by
this evening.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
LacyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:22 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 24, 3:22 PM CST, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 322 PM CST Sat Feb 24 2018 .DISCUSSION... While there will be lingering flooding from the recent days rains, the rains have ended as the system has cleared our area to the east. So the main forecast concern shifts toward the middle of next week. The active pattern we have been in over the past week is expected to continue into next week, as the current trough lifting out across the Plains will be replaced by another one in the southwest CONUS early next week. The southwest CONUS upper trough early next week will be more progressive than the previous system, and is expected to eject into the Plains by the middle of the week. The frontal boundary getting shoved to the south today will eventually return north as a warm front Tuesday into Tuesday night, and this will be when rain chances return to the forecast. The GFS and ECMWF are in much better agreement today compared to yesterday regarding the timing and track of the system. Both models lift the frontal zone up into the Arklatex region Tuesday night into Wednesday, and are hinting that there will be an axis of heavier qpf north of the boundary across SE OK into WC AR, fairly similar to the setup we've been in over the past few days. Trends will need to be monitored for the potential need for a flood watch as this time nears. The severe weather potential with this system still remains uncertain. While it appears that the true warm sector is not expected to lift north into the region, both the EC and GFS show some destabilization on the western fringe of the moist axis and ahead of the Pacific front/dryline Wednesday afternoon. Temperature wise, aside from low temps tonight and tomorrow night, expect generally above average temps for the next several days ahead of the next system, with 60s common for highs. Highs will drop back to near normal behind the system Thursday, but should warm back above average by next weekend. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 29 62 31 67 / 0 0 10 0 FSM 34 65 36 69 / 10 0 10 0 MLC 31 64 34 68 / 0 0 10 0 BVO 24 60 26 66 / 0 0 10 0 FYV 27 60 31 63 / 0 0 10 0 BYV 32 59 34 61 / 10 0 0 0 MKO 29 63 33 67 / 0 0 10 0 MIO 27 59 30 63 / 0 0 10 0 F10 29 63 33 66 / 0 0 10 0 HHW 37 66 38 69 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...none. AR...none. && LONG TERM....30
Hazardous weather outlook, Feb 24, 4:30 PM CST, 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 430 PM CST Sat Feb 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 430 PM CST Sat Feb 24 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. POOR VISIBILITY. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...After midnight. DISCUSSION... Areas of patchy fog will develop tonight across portions of eastern Oklahoma and northwest Arkansas. The fog could become dense in a few areas and with temperatures falling below freezing some elevated roadways, including bridges and overpasses could become slick in spots. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation Not Anticipated. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY and Monday...No Hazards. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY and FRIDAY...No Hazards. EXTENDED DISCUSSION... Drier conditions are forecast Sunday into the first part of next week before thunderstorm chances return mid week as another low pressure system looks to approach the region. Flooding could once again become a concern across portions of southeast Oklahoma and northwest Arkansas. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Feb 24, 11:43 AM CST, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CST SAT FEB 24 2018
ARZ010-019-OKZ069-072-074-076-241815-
Washington AR-Crawford AR-Haskell OK-Adair OK-Sequoyah OK-
Le Flore OK-
1143 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR AND NORTHERN LE FLORE COUNTIES UNTIL 1215 PM CST...
At 1142 AM CST, strong thunderstorms were located along a line
extending from Bunch to 3 miles southwest of Sallisaw to 2 miles
southeast of Keota. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Stilwell...
Cedarville... Natural Dam...
Prairie Grove... Muldrow...
Roland... Lincoln...
Keota... Mccurtain...
Gans... Marble City...
Moffett... Brushy...
Adair State Park... Brushy Lake State Park...
Lee Creek... Bunch...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 2.
Interstate 40 in Oklahoma between mile markers 303 and 328.
LAT...LON 3537 9443 3513 9497 3538 9487 3564 9483
3564 9481 3573 9481 3605 9432 3568 9430
TIME...MOT...LOC 1742Z 236DEG 42KT 3570 9477 3541 9482 3524 9489
LacySpecial weather statement, Feb 24, 11:59 AM CST, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 AM CST SAT FEB 24 2018
OKZ049-053-076-241845-
Choctaw OK-Pushmataha OK-Le Flore OK-
1159 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES UNTIL 1245 PM CST...
At 1159 AM CST, strong thunderstorms were located along a line
extending from near Albion to 4 miles south of Nashoba to 5 miles
northeast of Hugo Lake State Park to 8 miles south of Goodland.
Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Albion... Octavia...
Big Cedar... Hugo Lake State Park...
Kiamichi... Whitesboro...
Messer... Raymond Gary State Park...
Nashoba... Cloudy...
Oleta... Muse...
Grant... Ord...
Fallon... Sobol...
LAT...LON 3388 9554 3392 9556 3413 9545 3467 9525
3468 9506 3471 9506 3486 9445 3451 9446
3451 9504 3425 9505 3424 9515 3394 9516
3396 9523 3389 9526 3390 9526 3391 9527
3387 9529
TIME...MOT...LOC 1759Z 249DEG 46KT 3467 9512 3442 9519 3412 9532 3386
9552
LacySpecial weather statement, Feb 24, 12:07 PM CST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 PM CST SAT FEB 24 2018
ARZ019-020-029-OKZ072-076-241845-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
1207 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 1245 PM CST...
At 1206 PM CST, strong thunderstorms were located along a line
extending from 2 miles northeast of Muldrow to 4 miles northeast of
Spiro to 3 miles west of Cameron. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Charleston...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Spiro...
Arkoma... Mansfield...
Dyer... Hackett...
Hartford... Huntington...
Bonanza... Branch...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 14.
Interstate 40 in Oklahoma between mile markers 317 and 328.
Interstate 540 between mile markers 1 and 14.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3507 9425 3506 9425
3506 9423 3497 9423 3496 9426 3496 9429
3505 9468 3529 9464 3553 9464 3546 9381
3531 9381
TIME...MOT...LOC 1806Z 280DEG 39KT 3543 9457 3528 9457 3512 9459
LacySpecial weather statement, Feb 24, 12:45 PM CST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 PM CST SAT FEB 24 2018
ARZ019-020-029-241915-
Sebastian AR-Franklin AR-Crawford AR-
1245 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD AND EASTERN SEBASTIAN COUNTIES UNTIL 115 PM CST...
At 1245 PM CST, strong thunderstorms were located along a line
extending from 6 miles south of Mulberry to 2 miles northwest of
Charleston to near Washburn to 3 miles southwest of Echo. Movement
was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Charleston...
Greenwood... Mulberry...
Mansfield... Altus...
Branch... Denning...
Wiederkehr Village... Bloomer...
Washburn... Fort Chaffee...
Caulksville... Etna...
Alix... Crossroads...
Liberty... Meg...
Milltown... Peter Pender...
This includes Interstate 40 in Arkansas between mile markers 33 and
42.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3499 9423 3499 9430 3517 9419 3531 9415
3546 9417 3556 9370
TIME...MOT...LOC 1845Z 261DEG 41KT 3540 9408 3532 9407 3518 9411 3507
9418
LacySpecial weather statement, Feb 24, 12:56 PM CST, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1256 PM CST SAT FEB 24 2018
ARZ020-241930-
Franklin AR-
1256 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 130 PM CST...
At 1255 PM CST, strong thunderstorms were located along a line
extending from 4 miles northwest of Cass to 6 miles west of Ozark.
Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Wiederkehr Village...
Cass... Jethro...
Barnes... Redding...
Watalula... Toney...
Turners Bend... Lonelm...
Taft... Cravens...
Paradise...
This includes Interstate 40 in Arkansas between mile markers 28 and
42.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3550 9371 3548 9398 3573 9393 3573 9391
3574 9391 3575 9389 3576 9389 3576 9391
3577 9391 3577 9370
TIME...MOT...LOC 1855Z 242DEG 45KT 3572 9390 3547 9394Local storm report, Feb 24, 2:49 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 5 NNW TAHLEQUAH 35.98N 95.00W
02/24/2018 CHEROKEE OK PUBLIC
RIVER/CREEK OVERFLOWING, FLOODING CROPLAND, YARD AND
BASEMENT OF HOME.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 8:35 PM CST | Flash Flood Warning | TSA | Benton, Washington | 13 hr |
| Feb 24, 9:09 AM CST | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 12 hr |
| Feb 24, 12:07 PM CST | Special Weather Statement | TSA | Sebastian | 38 min |
| Feb 24, 12:45 PM CST | Special Weather Statement | TSA | Franklin | 30 min |
| Feb 24, 12:56 PM CST | Special Weather Statement | TSA | Franklin | 34 min |
Nearby
River Flood Warnings in Arkansas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.